UNIGE document Scientific Article
previous document  unige:12660  next document
add to browser collection
Title

Exact Values of Kazhdan Constants for Some Finite Groups

Authors
Bacher, R.
Published in Journal of Algebra. 1994, vol. 163, no. 2, p. 495 - 515
Abstract We compute exact values of numerical constants attached to finite groups given together with sets of generators. The definitions of these constants are suggested by Kazhdan's work on unitary representations and his "Property (T)." Our main result is about symmetric groups, and its proof involves an analysis of Young's standard representations. There is an appendix giving consequences of our result for finite graphs.
Stable URL http://archive-ouverte.unige.ch/unige:12660
Full text
Identifiers
Structures

115 hits

0 download

Update

Deposited on : 2010-11-26

Export document
Format :
Citation style :